Journal of Experimental and Theoretical Physics Letters

, Volume 80, Issue 12, pp 721–724

Refraction of autowaves: Tangent rule

  • O. A. Mornev
Nonlinear Dynamics

DOI: 10.1134/1.1868793

Cite this article as:
Mornev, O.A. Jetp Lett. (2004) 80: 721. doi:10.1134/1.1868793


The refraction of autowaves at the interface between homogeneous regions of a reaction-diffusion medium with different diffusion coefficients obeys the tangent rule.

PACS numbers


Copyright information

© MAIK "Nauka/Interperiodica" 2004

Authors and Affiliations

  • O. A. Mornev
    • 1
  1. 1.Institute of Theoretical and Experimental BiophysicsRussian Academy of SciencesPushchino, Moscow regionRussia